Yes, definitely! Touched on this in an earlier thread, where you also posted.
“Fatigue” doesn’t even appear in my notes as a problem, yet is is probably THE most frustrating and disabling symptom - out of proportion to any detectable physical impairment.
Even when I raise it with the professionals, I always feel they’re trying to persuade me it’s a side-effect of my medication, rather than a direct consequence of MS.
Baclofen, in particular, always gets the finger of suspicion pointed at it. Now I know some people DO get sleepiness as a side-effect. However, I can’t say I’ve ever particularly noticed this. My GP said I’ve been complaining to her about fatigue since before I ever started Baclofen, which seems pretty conclusive, yet still it doesn’t feature in my hospital notes! I’m also told that IF I was going to have that reaction to Baclofen, it’s quite fast-acting, so I’d probably notice quite soon after taking it. But my fatigue doesn’t follow that pattern. It’s not just after taking Baclofen, but hours later. In fact, I’d say peak fatigue roughly coincides with maximum time since taking Baclofen. Mid-afternoons are the worst, when I haven’t usually taken Baclofen since mid-morning, and it’s starting to wear off. So is it fair to blame the Baclofen?